|Lipofilling and Steroids
May 23, 2003
Is it true that anabolic steroids can exacerbate lipoatrophy of the face? Do they help to reduce visceral fat causing a bloated stomach? I live in Italy and the only procedure I can get (covered by my medical plan) to restore my sunken cheecks is a lipofilling (they do a liposuction of the stomach and inject fat in the face). What is your opinion about this procedure? They also told me that they don't restore fat in the temple area, so I think that I will need to do something for that. What do you suggest? Thanks for all your extremely useful suggestions on this site.
| Response from Mr. Vergel
Anabolic steroids can in fact decrease subcutaneous fat in some people just like growth hormone would. But the increases in lean body mass usually compensate to make people look better. Anabolic and growth hormone abuse has also shown to increase organ size. That is why some competitive bodybuilders have that protruded hard belly sometimes. A conservative program combining lower doses of deca durabolin, testosterone, and/or growth hormone can produce good results in increasing lean body mass in people who engage in weight training and cardiovascular exercise while keeping a good intake of protein. More details in medibolics.com and the book "Built to Survive"
I am not too impressed with fat transfers since people seem to lose the transfered fat within a few months. Since you live in Europe, you may want to explore permanent products like Bio-Alcamid, or semi permanent like New Fill. Read more about them in my web site www.facialwasting.org. There is information there on how to contact the manufacturers. I hope this helps you some. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Anal Sex Worried I Have HIV
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.